# SDR R61A201512030954

- Difficulty date: December 3, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067115002
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT AFT CARGO CLOSE OUT PANEL IS CORRODED. MAINTENANCE R & R AFT CARGO CLOSE OUT PANEL IAW SRM 51-21-01, AMM 20-10-01, PN 170-67115-002 CLOSE OUT PANEL.
